Some observations on mixed methods for fully nonlinear parabolic problems in divergence form

M. Y. Kim, F. A. Milner, Eun-Jae Park

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Mixed finite element methods are considered to approximate the solution of fully nonlinear second order parabolic problems in divergence form in ℝd, d ≤ 3. Existence and uniqueness of the approximation are proved. Optimal order error estimates in L(J; L2(Ω)) and in L (J; H(div; Ω)) are demonstrated for the relevant variables.

Original languageEnglish
Pages (from-to)75-81
Number of pages7
JournalApplied Mathematics Letters
Volume9
Issue number1
DOIs
Publication statusPublished - 1996 Jan 1

Fingerprint

Nonlinear Parabolic Problems
Mixed Methods
Mixed Finite Element Method
Fully Nonlinear
Parabolic Problems
Error Estimates
Divergence
Existence and Uniqueness
Finite element method
Approximation
Observation
Form

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this

@article{b2c7aff682a947e59bedbb0ba081b9a8,
title = "Some observations on mixed methods for fully nonlinear parabolic problems in divergence form",
abstract = "Mixed finite element methods are considered to approximate the solution of fully nonlinear second order parabolic problems in divergence form in ℝd, d ≤ 3. Existence and uniqueness of the approximation are proved. Optimal order error estimates in L∞(J; L2(Ω)) and in L∞ (J; H(div; Ω)) are demonstrated for the relevant variables.",
author = "Kim, {M. Y.} and Milner, {F. A.} and Eun-Jae Park",
year = "1996",
month = "1",
day = "1",
doi = "10.1016/0893-9659(95)00106-9",
language = "English",
volume = "9",
pages = "75--81",
journal = "Applied Mathematics Letters",
issn = "0893-9659",
publisher = "Elsevier Limited",
number = "1",

}

Some observations on mixed methods for fully nonlinear parabolic problems in divergence form. / Kim, M. Y.; Milner, F. A.; Park, Eun-Jae.

In: Applied Mathematics Letters, Vol. 9, No. 1, 01.01.1996, p. 75-81.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Some observations on mixed methods for fully nonlinear parabolic problems in divergence form

AU - Kim, M. Y.

AU - Milner, F. A.

AU - Park, Eun-Jae

PY - 1996/1/1

Y1 - 1996/1/1

N2 - Mixed finite element methods are considered to approximate the solution of fully nonlinear second order parabolic problems in divergence form in ℝd, d ≤ 3. Existence and uniqueness of the approximation are proved. Optimal order error estimates in L∞(J; L2(Ω)) and in L∞ (J; H(div; Ω)) are demonstrated for the relevant variables.

AB - Mixed finite element methods are considered to approximate the solution of fully nonlinear second order parabolic problems in divergence form in ℝd, d ≤ 3. Existence and uniqueness of the approximation are proved. Optimal order error estimates in L∞(J; L2(Ω)) and in L∞ (J; H(div; Ω)) are demonstrated for the relevant variables.

UR - http://www.scopus.com/inward/record.url?scp=0012960009&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0012960009&partnerID=8YFLogxK

U2 - 10.1016/0893-9659(95)00106-9

DO - 10.1016/0893-9659(95)00106-9

M3 - Article

AN - SCOPUS:0012960009

VL - 9

SP - 75

EP - 81

JO - Applied Mathematics Letters

JF - Applied Mathematics Letters

SN - 0893-9659

IS - 1

ER -